Commentarii Mathematici Helvetici


Full-Text PDF (417 KB) | Metadata | Table of Contents | CMH summary
Volume 73, Issue 1, 1998, pp. 22–44
DOI: 10.1007/s000140050044

Published online: 1998-03-31

Higher generation subgroup sets and the $ \Sigma $-invariants of graph groups

John Meier[1], H. Meinert and L. VanWyk[2]

(1) Lafayette College, Easton, USA
(2) James Madison University, Harrisonburg, USA

No abstract available for this article.

No keywords available for this article.

Meier John, Meinert H., VanWyk L.: Higher generation subgroup sets and the $ \Sigma $-invariants of graph groups. Comment. Math. Helv. 73 (1998), 22-44. doi: 10.1007/s000140050044